# SDR CALA2023041201100

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 81,832 hours, 32,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: NA
- Condition: Inoperative
- Location: Sr 36c
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INOP EMERGENCY EXIT LAMP AT SR 36C. NEW BULB DID NOT CHANGE ISSU E. NO POWER DETECTED AT CONNECTOR. COORECTED WIRE ISSUE AT SR 36 LH IAW ESPM 20-43-11-01-H. OPC EME RGENCY LIGHTING SYSTEM IAW AMM 33-51-00-710-805-A TEST OK.
